This forum is a safe place for men and women to ask serious personal questions about issues such as: pain during intercourse, loss of libido, difficulty achieving orgasm, testosterone & estrogen deficiency, sex after menopause, erectile dysfunction, …to name a few. Please be sure your question is complete and clear before you click on POST. Thanks and welcome to the forum!
Examples of the types of questions that pertain to Sexual Dysfunction Medicine are:
• Anorgasmia in men and women – difficulty achieving orgasm
• Lack or loss of libido in men and women
• Dyspareunia -- pain during intercourse
• Vaginismus – unable to have vaginal sex
• Menopause and Testosterone Deficiency Syndrome
• Erectile Dysfunction
• Prostatectomy problem
• Orgasmic Anhedonia – pleasureless sex
• Problems brought on by medicine and drugs—eg., SSRIs and Proscar.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.